Alert archive / Ohio / Small Craft Advisories in 2015
Small Craft Advisory 14, NWS Cleveland, OH
NWS Cleveland, OH issued this small craft advisory at Jun 5, 2015, 9:48 PM EDT. It was in force for 21 hr.
The area
The counties it named.
The facts
- Issued
- Jun 5, 2015, 9:48 PM EDT (01:48 UTC)
- Expired
- Jun 6, 2015, 7:00 PM EDT
- In force
- 21 hr
- Issued by
- NWS Cleveland, OH
The text
As transmitted, in the capitals the NWS used until 2016.
343 WHUS71 KCLE 060148 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 948 PM EDT FRI JUN 5 2015 .NORTH TO NORTHWEST WINDS WILL TURN NORTHEAST ON LAKE ERIE OVERNIGHT BEHIND A COLD FRONT NOW TO THE SOUTH OF THE LAKE. NORTHEAST WINDS WILL CONTINUE INTO SATURDAY AFTERNOON BEFORE DIMINISHING LATE. THE NORTHEAST FLOW WILL CAUSE ROUGH CONDITIONS IN THE NEARSHORE WATERS. LEZ142>149-061000- /O.NEW.KCLE.SC.Y.0014.150606T0148Z-150606T2000Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 948 PM EDT FRI JUN 5 2015 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM EDT SATURDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM EDT SATURDAY. * WINDS...NORTH TO NORTHWEST 15 TO 25 KNOTS WILL TURN NORTHEAST TONIGHT AND CONTINUE THROUGH MUCH OF SATURDAY AFTERNOON. * WAVES/SEAS...WAVES OF 2 TO 4 FEET WILL INCREASE TO 3 TO 5 FEET OVERNIGHT AND CONTINUE INTO SATURDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
3 follow-up statements
925 WHUS71 KCLE 060830 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 430 AM EDT SAT JUN 6 2015 .NORTHEAST WINDS WILL CONTINUE THIS AFTERNOON BEFORE DIMINISHING LATE. THE NORTHEAST FLOW WILL CAUSE ROUGH CONDITIONS IN THE NEARSHORE WATERS. LEZ142>149-061630- /O.CON.KCLE.SC.Y.0014.000000T0000Z-150606T2000Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 430 AM EDT SAT JUN 6 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... * WINDS...NORTHEAST WINDS 10 TO 20 KNOTS TODAY WILL DIMINISH LATER TODAY. * WAVES/SEAS...WAVES OF 3 TO 5 FEET WILL CONTINUE THROUGH THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ LOMBARDY
121 WHUS71 KCLE 061338 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 938 AM EDT SAT JUN 6 2015 .NORTHEAST WINDS WILL CONTINUE THIS AFTERNOON BEFORE DIMINISHING LATE. THE NORTHEAST FLOW WILL CAUSE ROUGH CONDITIONS IN THE NEARSHORE WATERS. LEZ142>149-062000- /O.CON.KCLE.SC.Y.0014.000000T0000Z-150606T2000Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 938 AM EDT SAT JUN 6 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... * WINDS...NORTHEAST WINDS 10 TO 20 KNOTS TODAY WILL DIMINISH LATER TODAY. * WAVES/SEAS...WAVES OF 3 TO 5 FEET WILL CONTINUE THROUGH THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
454 WHUS71 KCLE 061916 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 316 PM EDT SAT JUN 6 2015 .NORTHEAST WINDS WILL CONTINUE THIS AFTERNOON BEFORE DIMINISHING LATE. THE NORTHEAST FLOW WILL CAUSE ROUGH CONDITIONS IN THE NEARSHORE WATERS. LEZ142>149-062300- /O.EXT.KCLE.SC.Y.0014.000000T0000Z-150606T2300Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 316 PM EDT SAT JUN 6 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM EDT THIS EVENING... * WINDS...NORTHEAST WINDS 10 TO 20 KNOTS WILL BECOME AT 5 TO 15 KNOTS THIS EVENING. * WAVES/SEAS...WAVES OF 3 TO 5 FEET WILL SUBSIDE THIS EVENING TO 1 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Jun 5, 9:44 PM EDT, 4 minutes earlier.
Area forecast discussion, Jun 5, 9:44 PM EDT, 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CLEVELAND OH 944 PM EDT FRI JUN 5 2015 .SYNOPSIS... A COLD FRONT WILL CLEAR THE LOCAL EARLY FRIDAY EVENING. HIGH PRESSURE WILL BUILD SOUTHEAST ACROSS LOWER ONTARIO CANADA INTO NEW YORK STATE BY SATURDAY NIGHT. THE HIGH WILL MOVE OFF THE NEW ENGLAND COAST SUNDAY ALLOWING ANOTHER COLD FRONT TO MOVE EAST ACROSS THE AREA LATE MONDAY. && .NEAR TERM /UNTIL 6 AM SATURDAY MORNING/... FRONT ALMOST THROUGH THE AREA SO REMOVED MENTION OF PRECIP EXCEPT IN THE EXTREME SOUTHERN COUNTIES. TWEAKED OVERNIGHT TEMPS SLIGHTLY. ORIGINAL DISCUSSION... AS OF 5/18Z A COLD FRONT WAS MOVING ACROSS CENTRAL OHIO WITH LITTLE FANFARE DESPITE SB CAPES OVER 1000 J PER KG IN THE FAR WEST AND EAST. ON THE OTHER HAND...0 TO 6 KM BULK SHEAR IS MINIMAL ACROSS THE ENTIRE FA. GIVEN THE CURRENT EVOLUTION OF THESE SHOWERS/STORMS...AND MARGINAL UPSTREAM CONDITIONS ACROSS THE FAR EAST...ANY CONVECTION THAT ACCOMPANIES THE FRONT SHOULD CONTINUE TO BE NON-SEVERE AND MOSTLY SCATTERED IN VARIETY. BECAUSE OF A DEARTH OF LIGHTNING THUS FAR...CALLING FOR PREDOMINATELY SHOWERS WITH ISOLATED THUNDER TONIGHT. SLOWLY WIND DOWN POPS TONIGHT WITH ONLY A SLIGHT CHANCE OF SHOWERS LINGERING AFTER MIDNIGHT IN THE EASTERN TWO THIRDS OF THE FA. SKIES WILL SLOWLY CLEAR FROM THE NORTH THROUGH DAYBREAK SAT. && .SHORT TERM /6 AM SATURDAY MORNING THROUGH MONDAY NIGHT/... HIGH PRESSURE WILL QUICKLY BUILD IN FROM THE NORTH BEHIND THE FLEETING SFC COLD FRONT. TEMPERATURES ON AVERAGE WILL BE 5 TO 10 DEG COOLER ON SAT. WITH NORTHERLY FLOW OFF THE LAKE...IT WILL BE EVEN COOLER ALONG THE LAKESHORE. DEW POINTS WILL DROP INTO THE LOW 50'S AND EVEN UPPER 40'S ACROSS NW PA. THE WIND WILL BE GUSTY AT TIMES AS WELL. DESPITE THE COOLER TEMPS AND WIND...IT WILL BE SUNNY BY LATE MORNING THROUGH THE FIRST HALF OF SUNDAY. SUNDAY AFTERNOON THE HIGH WILL BE CENTERED NEAR THE NEW ENGLAND COAST AND A WEAK WARM FRONT WILL LIFT THROUGH OHIO...USHERING IN LOW AND MID SIXTY DEW POINTS BY EARLY EVENING. MOST AREAS WILL GET TO 80 DEG FOR A DAYTIME HIGH BEFORE A COLD FRONT CROSSES THROUGH THE AREA LATER IN THE EVENING. SCATTERED SHOWERS AND THUNDERSTORMS ARE POSSIBLE DURING THE AFTERNOON BEFORE COLD FROPA. CLOUDS WILL ALSO THICKEN THROUGH THE AFTERNOON AHEAD OF THE BULK OF THE PRECIP THAT WILL ARRIVE WITH THE FRONT AFTER SUNSET. SCATTERED RAIN SHOWERS WILL LIKELY LINGER PAST MIDNIGHT ACROSS THE AREA. && .LONG TERM /TUESDAY THROUGH FRIDAY/... NOT MANY CHANGES TO THE LONG TERM FORECAST TODAY. THE PERIOD WILL START OFF QUIET WITH HIGH PRESSURE BUILDING OVER THE REGION. THE QUIET WEATHER WILL PERSIST INTO WEDNESDAY. A WEAK COLD FRONT IS EXPECTED TO SAG SOUTH ACROSS THE REGION WEDNESDAY NIGHT AND THEN BECOME STATIONARY ACROSS OHIO THROUGH THE END OF THE PERIOD. THE MODELS ARE IN DECENT AGREEMENT WITH THIS SCENARIO. WILL SEE INCREASING PRECIP CHANCES WEDNESDAY NIGHT IN THE NORTHWEST AND ALL AREAS THURSDAY INTO FRIDAY. THE PRECIP WILL LIKELY BE THE MOST WIDESPREAD ON FRIDAY AS A WAVE INTERACTS WITH THE FRONT. JUST CHANCE POPS FOR NOW BUT THOSE WILL PROBABLY NEED TO GO UP THE NEXT FEW DAYS. TEMPS WILL BE SEASONABLE TO A LITTLE ABOVE NORMAL DURING THE PERIOD. && .AVIATION /00Z SATURDAY THROUGH WEDNESDAY/... COLD FRONT IS NOW THROUGH THE AREA WITH A FEW LINGERING SHOWERS/TSTMS LEFT OVER. CONDITIONS VFR EARLY THIS EVENING BUT BY LATE EVENING LOW LEVEL MOISTURE TO OUR NORTH WILL DROP ACROSS THE AREA AND LIKELY TAKE CIGS AND IN PLACES...VISIBILITIES...DOWN TO THE MVFR CATEGORY THROUGH MUCH OF THE NIGHT. AFTER 14-16Z SATURDAY EXPECTING VFR MOSTLY CLEAR WITH NORTHEAST FLOW. OUTLOOK...NON VFR POSSIBLE SUNDAY NIGHT. && .MARINE... WINDS HAVE TAKEN ON A NORTHERLY COMPONENT OVER MOST OF THE LAKE AS A COLD FRONT CROSSES THE REGION. EXPECT THE FLOW TO BECOME N TO NE OVERNIGHT WITH NE FLOW CONTINUING ON SATURDAY. SPEEDS SHOULD INCREASE AND WILL LIKELY NEED A SMALL CRAFT FOR PORTIONS OF THE LAKE ON SATURDAY. WINDS WILL BECOME EASTERLY LATE IN THE DAY AND THEN SE EARLY SUNDAY AS THE SURFACE HIGHS MOVES TO NEW ENGLAND. SOUTHERLY FLOW WILL THEN CONTINUE TILL A COLD FRONT CROSSES THE LAKE ON MONDAY. MORE SMALL CRAFT CONDITIONS ARE LIKELY IN THE WESTERLY FLOW BEHIND THIS FRONT. ANOTHER HIGH WILL BUILD IN FOR THE MIDDLE OF THE WEEK RESULTING IN LIGHT FLOW. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...NONE. PA...NONE. MARINE...SMALL CRAFT ADVISORY UNTIL 4 PM EDT SATURDAY FOR LEZ142>149. && SYNOPSIS...MAYERS NEAR TERM...DJB/MAYERS SHORT TERM...MAYERS LONG TERM...KUBINA AVIATION...TK MARINE...KUBINA
Hazardous weather outlook, Jun 5, 3:42 PM EDT, 6 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 342 PM EDT FRI JUN 5 2015 OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-061945- LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA- ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL- WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW- HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE- CRAWFORD PA- 342 PM EDT FRI JUN 5 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ142>149-162>169-061945- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 342 PM EDT FRI JUN 5 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 6, 4:27 AM EDT | Beach Hazards Statement | CLE | Ashtabula, Cuyahoga, Erie, Lake, Lorain, Ottawa | 12 hr |
Nearby
Small Craft Advisories in Ohio, 2015Every small craft advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.